| Model Number |
DTMA1D4 |
| Medical Device Problem Codes |
Failure to Charge (1085); Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a charge circuit timeout occurred for the cardiac resynchronization therapy defibrillator (crt-d) which had reached end of service (eos).The device was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 6935m62 lead implanted (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: b5, h6 (device codes: fdd/annex a).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a long charge time and charge circuit timeout occurred for the cardiac resynchronization therapy defibrillator (crt-d) which had reached end of service (eos).The device was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Hybrid analysis revealed that a save to disk review of the latest carelink file from (b)(6) 2025 showed that the device had an explained battery voltage drop on (b)(6) 2025 as a result of multiple episodes resulting in 255 atp sequences and 59 35 joule shocks.This was the cause of the observed charge timeout and end of service (eos) declaration.The device was fully functional and operated under normal current drain when powered with an external supply.The device passed all manual therapy delivery testing.There was no evidence of a high current drain condition, and no hybrid anomalies were observed.The device was found to meet specifications for normal battery depletion and normal device operation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.